Estazolam

What If I Take an Overdose of Estazolam?

People who take too much estazolam may have overdose symptoms that could include:
 
  • Drowsiness
  • Breathing problems
  • Confusion
  • Coordination problems
  • Slurred speech
  • Coma.
     
If you happen to overdose, seek immediate medical attention.
 
(Click ProSom Overdose for more information.)
 

What Should I Do If I Miss a Dose?

If you forget to take your estazolam dose, skip the missed dose (unless it is still fairly early in the night). Taking the medication in the middle of the night or during the day can lead to daytime drowsiness.
 

Who Makes It?

Estazolam was made by Abbott Pharmaceuticals until May 2007, when the manufacturer decided to stop making it. However, generic estazolam is still available.
 

Strengths of Estazolam

Brand-name estazolam is no longer manufactured. Generic estazolam tablets are available in the following strengths:
 
  • Estazolam 1 mg
  • Estazolam 2 mg.
     
(Click Generic ProSom for more information.)

Estazolam for Insomnia

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.